# SDR ASAA2022111840864

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,745 hours, 16,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR VERY DIFFICULT TO CLOSE. GROUNDED - YES. PERFORMED HANDLE TORQUE TEST PER B737-800 AMM 52-11-00. FAILED DOOR HANDLE TORQUE TEST. TORQUE MEASUREMENT IS OUTSIDE SPECIFIED RANGE. ACCOMPLISHED DOOR RIG PER AMM 52-11-00-820-801.
